Alert archive / Texas / Red Flag Warnings in 2010
Red Flag Warning 29, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at May 10, 2010, 2:54 PM CDT. It took effect at May 11, 2010, 11:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 10, 2010, 2:54 PM CDT (19:54 UTC)
- In effect from
- May 11, 2010, 11:00 AM CDT
- Expired
- May 11, 2010, 9:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Midland/Odessa, TX
The text
As transmitted, in the capitals the NWS used until 2016.
920 WWUS84 KMAF 101954 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 254 PM CDT MON MAY 10 2010 ...A RED FLAG WARNING IS IN EFFECT THROUGH MID EVENING FOR ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS...EXCEPT TERRELL COUNTY...FOR RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR GREATER...AND VERY HIGH TO EXTREME FIRE DANGER... ...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON FOR THE GUADALUPE AND DAVIS MOUNTAINS...THE SOUTHEAST NEW MEXICO PLAINS...THE UPPER TRANS PECOS AND MARFA PLATEAU FOR RELATIVE HUMIDITY VALUES OF 10 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR GREATER AND VERY HIGH FIRE DANGER... .A COUPLE OF FAST MOVING UPPER LEVEL STORM SYSTEMS WILL BRING STRONG SOUTHWEST TO WEST WINDS TO THE REGION AND VERY DRY AIR. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MID EVENING ACROSS MOST OF WEST TEXAS AND SOUTHEAST NEW MEXICO AS A STORM SYSTEM MOVES FROM THE ROCKIES INTO THE PLAINS. CONDITIONS SHOULD IMPROVE LATER THIS EVENING AS WINDS DIMINISH AND RELATIVE HUMIDITY VALUES RECOVER. ANOTHER STORM SYSTEM WILL MOVE EAST FROM THE ROCKIES ON TUESDAY WITH CRITICAL FIRE WEATHER CONDITIONS EXPECTED AGAIN ACROSS SOUTHEAST NEW MEXICO AND MUCH OF THE HIGHER TERRAIN OF EXTREME SOUTHWEST TEXAS INCLUDING THE UPPER TRANS PECOS REGION. NMZ114-115-TXZ057-258-110300- /O.UPG.KMAF.FW.A.0020.100511T1600Z-100512T0200Z/ /O.NEW.KMAF.FW.W.0029.100511T1600Z-100512T0200Z/ /O.CON.KMAF.FW.W.0028.000000T0000Z-100511T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- GUADALUPE MOUNTAINS- 254 PM CDT MON MAY 10 2010 /154 PM MDT MON MAY 10 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 9 PM CDT /8 PM MDT/ TUESDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 9 PM CDT /8 PM MDT/ TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH MID EVENING AS STRONG WINDS AND VERY LOW RELATIVE HUMIDITY VALUES CONTINUE. EXPECT WEST WINDS OF 30 TO 40 MPH WITH HIGHER GUSTS ACROSS THE MOUNTAINS AND SOUTHWEST WINDS OF 20 TO 35 MPH WITH HIGHER GUSTS ACROSS THE PLAINS ALONG WITH RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND VERY HIGH FIRE DANGER. THE VERY DRY AIR WILL REMAIN IN PLACE ON TUESDAY AFTERNOON AND WILL COMBINE WITH ABOVE NORMAL TEMPERATURES AND WIND SPEEDS ABOVE 20 MPH TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS AGAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$ TXZ058-074-080-110300- /O.NEW.KMAF.FW.W.0029.100511T1600Z-100512T0200Z/ /O.CON.KMAF.FW.W.0028.000000T0000Z-100511T0300Z/ REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA- MARFA PLATEAU- 254 PM CDT MON MAY 10 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM CDT TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MID EVENING AS STRONG WINDS AND VERY WARM AND DRY CONDITIONS CONTINUE. WEST TO SOUTHWEST WINDS OF 20 TO 35 MPH WITH HIGHER GUSTS WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND VERY HIGH FIRE DANGER TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$ TXZ045>048-050>053-059>063-067>070-075-079-081-110300- /O.CON.KMAF.FW.W.0028.000000T0000Z-100511T0300Z/ GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-LOVING- WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS- PRESIDIO VALLEY-BIG BEND AREA- 254 PM CDT MON MAY 10 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MID EVENING AS STRONG WINDS AND VERY WARM AND DRY CONDITIONS CONTINUE. WEST TO SOUTHWEST WINDS OF 20 TO 35 MPH WITH HIGHER GUSTS WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND VERY HIGH FIRE DANGER TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$
4 follow-up statements
950 WWUS84 KMAF 110312 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1012 PM CDT MON MAY 10 2010 ...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON FOR THE GUADALUPE AND DAVIS MOUNTAINS...THE SOUTHEAST NEW MEXICO PLAINS... THE UPPER TRANS PECOS AND MARFA PLATEAU FOR RELATIVE HUMIDITY VALUES OF 10 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR GREATER AND VERY HIGH FIRE DANGER... .ANOTHER STORM SYSTEM WILL MOVE EAST FROM THE ROCKIES ON TUESDAY WITH CRITICAL FIRE WEATHER CONDITIONS EXPECTED AGAIN ACROSS SOUTHEAST NEW MEXICO AND MUCH OF THE HIGHER TERRAIN OF EXTREME SOUTHWEST TEXAS INCLUDING THE UPPER TRANS PECOS REGION. NMZ114-115-TXZ057-058-074-080-258-111115- /O.EXP.KMAF.FW.W.0028.000000T0000Z-100511T0300Z/ /O.CON.KMAF.FW.W.0029.100511T1600Z-100512T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA- MARFA PLATEAU-GUADALUPE MOUNTAINS- 1012 PM CDT MON MAY 10 2010 /912 PM MDT MON MAY 10 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 9 PM CDT /8 PM MDT/ TUESDAY... ...RED FLAG WARNING HAS EXPIRED... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 9 PM CDT /8 PM MDT/ TUESDAY. VERY DRY AIR WITH RELATIVE HUMIDITIES LESS THAN 10 PERCENT WILL REMAIN IN PLACE TUESDAY AFTERNOON AND WILL COMBINE WITH WIND SPEEDS ABOVE 20 MPH AND HIGH FIRE DANGER TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS AGAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$ TXZ045>048-050>053-059>063-067>070-075-079-081-110415- /O.EXP.KMAF.FW.W.0028.000000T0000Z-100511T0300Z/ GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-LOVING- WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS- PRESIDIO VALLEY-BIG BEND AREA- 1012 PM CDT MON MAY 10 2010 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED AND RED FLAG CONDITIONS NO LONGER EXIST. THEREFORE THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$
640 WWUS84 KMAF 110804 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 304 AM CDT TUE MAY 11 2010 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THE GUADALUPE AND DAVIS MOUNTAINS...THE SOUTHEAST NEW MEXICO PLAINS... THE UPPER TRANS PECOS AND MARFA PLATEAU FOR RELATIVE HUMIDITY VALUES OF 10 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR GREATER AND VERY HIGH FIRE DANGER... .ANOTHER STORM SYSTEM WILL MOVE EAST FROM THE ROCKIES TODAY WITH CRITICAL FIRE WEATHER CONDITIONS EXPECTED AGAIN ACROSS SOUTHEAST NEW MEXICO AND MUCH OF THE HIGHER TERRAIN OF EXTREME SOUTHWEST TEXAS INCLUDING THE UPPER TRANS PECOS REGION. NMZ114-115-TXZ057-058-074-080-258-112000- /O.CON.KMAF.FW.W.0029.100511T1600Z-100512T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA- MARFA PLATEAU-GUADALUPE MOUNTAINS- 304 AM CDT TUE MAY 11 2010 /204 AM MDT TUE MAY 11 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 9 PM CDT /8 PM MDT/ THIS EVENING. VERY DRY AIR WITH RELATIVE HUMIDITIES LESS THAN 10 PERCENT WILL REMAIN IN PLACE THIS AFTERNOON AND WILL COMBINE WITH WIND SPEEDS ABOVE 20 MPH AND HIGH FIRE DANGER TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS AGAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$
026 WWUS84 KMAF 111959 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 259 PM CDT TUE MAY 11 2010 ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON AND EVENING FOR THE GUADALUPE AND DAVIS MOUNTAINS...THE SOUTHEAST NEW MEXICO PLAINS...REEVES COUNTY AND THE MARFA PLATEAU FOR RELATIVE HUMIDITY VALUES OF 10 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR GREATER AND VERY HIGH TO EXTREME FIRE DANGER... ...A FIRE WEATHER WATCH IS IN EFFECT FOR THE SOUTHEAST NEW MEXICO PLAINS...GUADALUPE MOUNTAINS...AND VAN HORN HIGHWAY 54 CORRIDOR FOR RELATIVE HUMIDITY VALUES OF 10 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR GREATER AND VERY HIGH TO EXTREME FIRE DANGER... .GUSTY SOUTHWEST WINDS WILL CONTINUE ACROSS SOUTHEAST NEW MEXICO AND THE HIGHER TERRAIN OF WEST TEXAS THIS EVENING. DRY CONDITIONS WILL REMAIN ENTRENCHED OVER MOST OF WEST TEXAS AND SOUTHEAST NEW MEXICO THROUGH TOMORROW AFTERNOON...AS ANOTHER UPPER LEVEL STORM SYSTEM MOVES ACROSS THE ROCKY MOUNTAINS. AS A RESULT...GUSTY SOUTHWEST WINDS ARE EXPECTED TO DEVELOP NEAR THE SAME LOCATIONS WEDNESDAY AFTERNOON...BUT SHOULD REMAIN CONFINED TO THE HIGHER TERRAIN AND SOUTHEAST NEW MEXICO PLAINS. NMZ114-115-TXZ057-258-121100- /O.NEW.KMAF.FW.A.0021.100512T1600Z-100513T0200Z/ /O.CON.KMAF.FW.W.0029.000000T0000Z-100512T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- GUADALUPE MOUNTAINS- 259 PM CDT TUE MAY 11 2010 /159 PM MDT TUE MAY 11 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. VERY DRY AIR WITH RELATIVE HUMIDITY VALUES LESS THAN 10 PERCENT WILL REMAIN IN PLACE THIS AFTERNOON AND EVENING. THIS...COMBINED WITH SOUTHWEST WINDS NEAR 25 TO 30 MPH AND HIGH TO EXTREME FIRE DANGER...WILL CONTINUE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS THROUGH THE EARLY EVENING HOURS. SIMILAR CONDITIONS ARE EXPECTED BY LATE TOMORROW MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ058-074-080-120200- /O.CON.KMAF.FW.W.0029.000000T0000Z-100512T0200Z/ REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA- MARFA PLATEAU- 259 PM CDT TUE MAY 11 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. VERY DRY AIR WITH RELATIVE HUMIDITY VALUES LESS THAN 10 PERCENT WILL REMAIN IN PLACE THIS AFTERNOON AND EVENING. THIS...COMBINED WITH SOUTHWEST WINDS NEAR 20 TO 25 MPH AND VERY HIGH TO EXTREME FIRE DANGER WILL CONTINUE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS THROUGH THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && $$
439 WWUS84 KMAF 120228 RFWMAF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 928 PM CDT TUE MAY 11 2010 ...A FIRE WEATHER WATCH IS IN EFFECT FOR THE SOUTHEAST NEW MEXICO PLAINS...GUADALUPE MOUNTAINS...AND VAN HORN HIGHWAY 54 CORRIDOR FOR RELATIVE HUMIDITY VALUES OF 10 PERCENT OR LESS...20 FOOT WINDS OF 20 MPH OR GREATER AND VERY HIGH TO EXTREME FIRE DANGER... .SINCE ONLY ISOLATED CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED IN THE GUADALUPE MOUNTAINS THROUGH THIS EVENING...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. RECOVERY TONIGHT WILL BE GOOD TO EXCELLENT ALONG AND EAST OF A HOBBS AND FORT STOCKTON LINE...AND POOR TO FAIR TO THE WEST. DRY CONDITIONS WILL PERSIST OVER MOST OF WEST TEXAS AND SOUTHEAST NEW MEXICO WEDNESDAY AFTERNOON...AS ANOTHER UPPER LEVEL STORM SYSTEM MOVES ACROSS THE ROCKY MOUNTAINS. AS A RESULT...GUSTY SOUTHWEST WINDS ARE EXPECTED TO DEVELOP NEAR THE SAME LOCATIONS WEDNESDAY AFTERNOON...BUT SHOULD REMAIN CONFINED TO THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS. NMZ114-115-TXZ057-258-121115- /O.EXP.KMAF.FW.W.0029.000000T0000Z-100512T0200Z/ /O.CON.KMAF.FW.A.0021.100512T1600Z-100513T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- GUADALUPE MOUNTAINS- 928 PM CDT TUE MAY 11 2010 /828 PM MDT TUE MAY 11 2010/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... ...RED FLAG WARNING HAS EXPIRED... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. THE RED FLAG WARNING FOR THIS EVENING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...RECOVERY TONIGHT WILL BE POOR IN MOST AREAS AND CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO MATERIALIZE AGAIN WEDNESDAY AFTERNOON. SOUTHWEST WINDS OF 20 TO 30 MPH AND GUSTS TO 45 MPH ARE EXPECTED TO ACCOMPANY MINIMUM AFTERNOON RH/S IN THE SINGLE DIGITS. FIRE DANGER WILL BE VERY HIGH TO EXTREME. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ058-074-080-120330- /O.EXP.KMAF.FW.W.0029.000000T0000Z-100512T0200Z/ REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA- MARFA PLATEAU- 928 PM CDT TUE MAY 11 2010 ...RED FLAG WARNING HAS EXPIRED... SINCE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED OVERNIGHT...THE RED FLAG WARNING FOR THIS EVENING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at May 10, 12:24 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, May 10, 12:24 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1224 PM CDT MON MAY 10 2010
.DISCUSSION...
SEE AVIATION DISCUSSION BELOW.
&&
.AVIATION...
VFR CONDITIONS EXPECTED THE NEXT 24 HOURS. SOUTHWEST WINDS OF 25 TO 35
MPH WITH GUSTS OVER 45 MPH ARE EXPECTED THROUGH THE AFTERNOON.
WINDS WILL DIMINISH RAPIDLY JUST BEFORE SUNSET TO LESS THAN 10
MPH.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...SOUTHEAST
PLAINS/BLM ROSWELL/LNZ.
WIND ADVISORY UNTIL 5 PM MDT THIS AFTERNOON FOR THE FOLLOWING
ZONES... CENTRAL LEA COUNTY...SOUTHERN LEA COUNTY.
HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING
FOR THE FOLLOWING ZONES... EDDY COUNTY PLAINS...GUADALUPE
MOUNTAINS OF EDDY COUNTY.
HIGH WIND WARNING UNTIL 5 PM MDT THIS AFTERNOON FOR THE
FOLLOWING ZONES... EDDY COUNTY PLAINS...NORTHERN LEA COUNTY.
TX...RED FLAG WARNING UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR THE
FOLLOWING ZONES... ANDREWS...BIG BEND AREA...BORDEN...
CRANE...DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...
GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...
LOVING...MARFA PLATEAU...MARTIN...MIDLAND...MITCHELL...
PECOS...PRESIDIO VALLEY...REAGAN...REEVES COUNTY AND UPPER
TRANS PECOS...SCURRY...UPTON...VAN HORN AND HIGHWAY 54
CORRIDOR...WARD...WINKLER.
WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES... ANDREWS...BIG BEND AREA...BORDEN...CRANE...
DAWSON...ECTOR...GAINES...GLASSCOCK...HOWARD...LOVING...
MARFA PLATEAU...MARTIN...MIDLAND...MITCHELL...REAGAN...
SCURRY...UPTON...WARD...WINKLER.
HIGH WIND WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS...VAN HORN
AND HIGHWAY 54 CORRIDOR.
HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS...VAN HORN
AND HIGHWAY 54 CORRIDOR.
HIGH WIND WARNING UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES... DAVIS/APACHE MOUNTAINS AREA...REEVES COUNTY AND
UPPER TRANS PECOS.
HIGH WIND WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES... VAN HORN AND HIGHWAY 54 CORRIDOR.
&&Hazardous weather outlook, May 10, 2:10 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 210 PM CDT MON MAY 10 2010 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-111200- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 210 PM CDT MON MAY 10 2010 /110 PM MDT MON MAY 10 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT GUSTY SOUTHWEST TO WEST WINDS...COMBINED WITH VERY LOW RELATIVE HUMIDITIES AND VERY HIGH FIRE DANGER WILL LEAD TO CRITICAL FIRE CONDITIONS ACROSS SOUTHEAST NEW MEXICO AND MUCH OF WEST TEXAS THROUGH MID EVENING. STRONG WESTERLY WINDS OF 30 TO 50 MPH WITH GUSTS OVER 60 MPH ARE EXPECTED THROUGH EARLY THIS EVENING ACROSS THE EDDY COUNTY PLAINS OF NEW MEXICO...THE NORTHERN THIRD OF LEA COUNTY NEW MEXICO PLAINS... REEVES AND CULBERSON COUNTY...AND THE GUADALUPE AND DAVIS MOUNTAINS. ACROSS THE REMAINDER OF WEST TEXAS AND SOUTHEAST NEW MEXICO WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH ARE EXPECTED THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GUSTY SOUTHWEST WINDS...COMBINED WITH VERY LOW RELATIVE HUMIDITIES... AND VERY HIGH FIRE DANGER WILL LEAD TO CRITICAL FIRE CONDITIONS TUESDAY AFTERNOON ACROSS THE GUADALUPE AND DAVIS MOUNTAINS...THE SOUTHEAST NEW MEXICO PLAINS...THE UPPER TRANS PECOS AND MARFA PLATEAU. SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH WILL BE POSSIBLE TUESDAY AFTERNOON ACROSS THE GUADALUPE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 3:56 AM CDT | Fire Weather Watch | MAF | 11 hr | |
| May 10, 5:26 AM CDT | High Wind Watch | MAF | 22 hr | |
| May 10, 5:26 AM CDT | Wind Advisory | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 11 more | 13 hr |
Nearby
Red Flag Warnings in Texas, 2010Red Flag Warnings in New Mexico, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.